Most of the data on these web pages are kept in a database which is updated regularly
 
Çukurova University
Faculty of Science and Letters
Department of Mathematics

                                                                           Adana/TÜRKİYE



  Associate Professor Şehmus Fındık
Associate Professor Şehmus Fındık - Department of Mathematics - Cukurova University


Çukurova University
Faculty of Sciences and Letters
Department of Mathematics
01330, Adana/TÜRKİYE
E-Mail: sfindik
Phone: +90 322 3386060 / 2574
Personal Web Site
Research Interests : Free Associative Algebras, Free Lie Algebras
My teaching schedule this week


Curriculum Vitae
Born Mersin,1980    
Academic Background BSc 2003 Çukurova University
  MSc 2005 Çukurova University
  PhD 2011 Çukurova University
Career/Employment Research Assistant 2006 - 2013 Çukurova University
  Assistant Professor 2013 - 2015 Çukurova University
  Associate Professor 2015- Çukurova University
Administrative Duties Vice Head of Department 2016- Department of Mathematics

Publications

  • Dangovski, R., Drensky, V., Fındık, Ş., Weitzenböck derivations of free metabelian associative algebras, Journal of Algebra and Its Applications, Volume 16, Issue 03 (2017) 1750041/1-1750041/26.
  • Dangovski, R., Drensky, V., Fındık, Ş., Weitzenböck derivations of free metabelian Lie algebras, Linear Algebra and its App., 439 (2013) 3279-3296.
  • Fındık, Ş., Outer automorphisms of Lie algebras related with generic 2×2 matrices, Serdica Math. Journal, 38 (2012) 273-296.
  • Drensky, V., Fındık, Ş., Inner automorphisms of Lie algebras related with generic 2 × 2 matrices, Algebra Discrete Math., 14 (2012) 49-70.
  • Drensky, V., Fındık, Ş., Inner and outer automorphisms of free metabelian nilpotent Lie algebras, Communications in Algebra, 40 (2012) 4389-4403.
  • Fındık, Ş., Outer endomorphisms of free metabelian Lie algebras, Serdica Math. Journal, 37 (2011) 261-276.
  • Drensky, V., Fındık, Ş., Inner and outer automorphisms of relatively free Lie algebras, Compt. Rend. Acad. Bulg. Sci., 64 (2011) 315-324.
  • Fındık, Ş., Normal and normally outer automorphisms of free metabelian nilpotent Lie algebras, Serdica Math. Journal, 36 (2010) 171-201.
  • Fındık, Ş., Esmerligil, Z., Serbest Akivis cebirleri, Ç. Ü. Fen ve Müh. Bil. Dergisi, Cilt 14 Sayı 2 (2005) 1-8.

Conference Talks

  • Fındık, Ş., The Nowicki conjecture for free metabelian Lie algebras, International Conference Groups and Rings - Theory and Applications (GRiTA2016), Sofia, Bulgaria,, 11-15 July(2016).
  • Fındık, Ş., Some classes of automorphisms of free metabelian nilpotent Lie algebras, Antalya Algebra Days XVII, İzmir, 20-24 May(2015).
  • Fındık, Ş., Some classes of automorphisms of relatively free nilpotent Lie algebras, Groups and Rings Theory and Applications GRiTA 2015, Sofia, Bulgaria, 15-22 July(2015).
  • Fındık, Ş., Automorphisms of the Lie Algebras Related with 2x2 Generic Matrices, 4th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2015), Athens, Greece, 31 August - 3 September(2015).
  • Fındık, Ş., Algebras of Constants of Locally Nilpotent Linear Derivations, 3rd International Eurasian Conference on Mathematical Sciences and Applications, Vienna, Austria, 25-28 August(2014).
  • Drensky, V., Fındık, Ş., SL2 -invariants of free metabelian Lie algebras, International Conference "Mathematics Days in Sofia", Sofia, Bulgaria, 7-10 July(2014).
  • Dangovski, R., Drensky, V., Fındık, Ş., Weitzenböck derivations of free metabelian associative algebras, International Conference in Algebra in honour of Patrick Smith and John Clark's 70th birthdays, Balıkesir, 12-15 August(2013).
  • Drensky, V., Fındık, Ş., Classical invariant theory for free metabelian Lie algebras, Joint International Meeting of the American Math. Society and the Romanian Math. Soc, Alba Iulia, Romania, 27-30 June(2013).
  • Fındık, Ş., Serbest Metabelyen Lie Cebirlerinin Dış Endomorfizmleri, XXVI. Ulusal Matematik Sempozyumu, Uludağ Üniversitesi, Bursa, 07-10 Eylül(2011).
  • Fındık, Ş., Sönmez (Parlak), D., Öğüşlü, N.Ş., Rankı 2 olan Serbest Lie Cebirlerinin Otomorfizm Grubu ve Palindromik Kelimeler, XVIII. Ulusal Matematik Sempozyumu, İstanbul Kültür Üniversitesi, İstanbul, 05-08 Eylül(2005).

MSc Theses Supervised

  • Dushimirimana, A., Free Lie Algebras and their Hilbert Series, Çukurova Üniversitesi Fen Bilimleri Enstitüsü, (2017) .